Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "S.I. Pavlik"
Found 2 record(s)
1. Scaling for a growing phase boundary with nonlinear diffusion
S.I. Pavlik
JETP, 1994, Vol. 79, No. 2, p. 303
PDF (113.4K)

2. δ-expansion of the fluctuation spectrum of a nonlinear system subjected to the action of noise
Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems